# SDR FDEA202101120072

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,647 hours, 28,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR ''SLIDE'' LIGHT INOPERABLE WHEN THE DOOR IS  CLOSED AND THE SLIDE IS ARMED.  FOLLOWING FIM 25-66-00-FT 802, REBULB PERFORMED, IAW WDM 25-66-11.  TEST OK.
